It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carole on October 09, 2000 at 01:30:42:

In Reply to: restless leg syndrome and burning feet posted by Debbie on October 07, 2000 at 23:42:05:

: I am 42yr female with restless leg syndrome and burning feet. I have had this problem for 20yrs. I have a wonderful neurologist who saved my sanity. He put me on clonazepam which took care of the burning feet and recently I have been on Permax, neruontin, and the clonazepam. I suffered for years until my Dr told me what was wrong while others had told me it was in my head. I use to be up walking and crying at the same time from this terrible thing but that is in the past now I sleep like a baby. there was an add in cosmo's sept edition pge275 called freaky sleep problems, and that is where I learned about Permax, Iron supplements along with other info that could possibly help. I told the Doc and we tried it and it worked.
=============
Debbie-
It's wonderful that you have relief after many years of suffering. Our generation (and our elders) were brought up thinking that we could just "snap out of it," pull ourselves up by our bootstraps, etc etc. Now that we have just started to get a glimmer of what is going on in our brains neuro-chemically and how that affects us physiologically, do we realize such platitudes only work on a limited basis. My husband has depression and has tried meds, meds and therapy, no meds....... he feels guilty because he needs to take a pill to function. I try to tell him that no one would think of telling we PWP not to tremor; we don't need our pills..... (although my niece, a nurse, DID tell me to do that once!! It worked for about 15 seconds and then as soon as she said, "See, you CAN control it!" I tremored again..........) IMHO, these days, our U.S. society seem to believe that 'a pill' can solve so many of our problems. I guess the trick is being sure you take drugs that can benefit you more than harm you (I always think of our poor immune systems and livers!) I had a pharmacist tell me once that my PMS was "all in my head." (25 years ago) I wanted to rip his head off!! (talk about PMS) I just didn't go to his pharmacy again; lost MY business!
Carole

Follow Ups

All times are GMT -7. The time now is 03:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!